# SDR SWAA2025022899259

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 59,631 hours, 30,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIT HANDLE NUTS WORN <[01].  R&R FWD ENTRY DOOR ASSIT HANDLE NUTS PER AMM 52-41-31;[02] C/W INSPECTION.
